Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Automorphisms of the general linear group over a commutative ring not generated by zero-divisors

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    V. Ya. Bloshchitsyn, "Automorphisms of the general linear group over a commutative ring not generated by zero-divisors," in: Sixth All-Union Symposium on Group Theory, Kiev (1978), p. 9.

  2. 2.

    Kourovka Notebook [in Russian], 5th edition, Novosibirsk (1976).

  3. 3.

    Yu. I. Merzlyakov, "A survey of recent results on automorphism of classical groups," in: Automorphisms of Classical Groups [in Russian], Mir, Moscow (1976), pp. 250–259.

  4. 4.

    G. A. Noskov, "Automorphisms of the groupGL n (o) whendimMax(o)⩽ n-2," Mat. Zametki,17, No. 2, 285–291 (1975).

  5. 5.

    A. A. Suslin, "Structure of the special linear group over polynomial rings," Izv. Akad. Nauk SSSR, Ser. Mat.,41, No. 2, 235–252 (1977).

Download references

Additional information

Translated from Algebra i Logika, Vol. 17, No. 6, pp. 639–642, November–December, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bloshchitsyn, V.Y. Automorphisms of the general linear group over a commutative ring not generated by zero-divisors. Algebra and Logic 17, 415–417 (1978). https://doi.org/10.1007/BF01673572

Download citation

Keywords

  • Mathematical Logic
  • Commutative Ring
  • Linear Group
  • General Linear Group